# SDR QXEA2010030100149

- Difficulty date: February 25, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 19,427 hours, 16,700 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- OZONE/ BURNING ODOR COMING FROM CABIN.  NOTED ODOR IN MCD ENTRY WAY. PULLED FWD AISLE FLOORBOARDS 133CZ,133DZ, AND 133FZ TO PERFORM G.V.I. & ODOR CHECK.  NO DEFECT NOTED.  RESECURRED AISLE FLOORBOARDS & CARPET.  ACCESS WARDDROBE AVIONICS LATCH DOORS FOR GVI & ODOR CHECK, NO DEFECTS SMELLED NOTED.  CHECKED LAV W/ NO DEFECTS.  NOTED ODOR IN INTERNAL BAG BAY.  IDENTIFIED ODOR TO BE ASSOCIATED W/ NEW PANELING, LINERS, & CARGO TAPE FROM NEW INTERIOR MOD.  FELT NO HEAT OR BURNING ODOR.  OPERATED APU AND AIR CONDITION W/ NO ODOR NOTED.  DETERMINED ODOR FROM NEW INTERNAL BAGWELL LINER.  OK FOR SERVICE.  NO PARTS REPLACED.
